# SDR GAIA99136

- Difficulty date: August 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N90AX
- Make and model: Boeing 727222
- Aircraft serial: 20040
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Light
- Condition: Illuminated
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 202 - TYS-DFW - DURING CRUISE, HAD THE NR 3 ENGINE STRUT OVERHEAT LIGHT ILLUMINATE.  FOLLOWED PROCEDURE IN AOM AND LIGHT EXTINGUISHED.  THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER DIFFICULTY.  RAN NR 3 ENGINE AT 80 PERCENT EPR AND COULD NOT DUPLICATE PROBLEM ON GROUND.  OPERATIONAL CHECKED NORMAL.  (M)
